A refinement of Gruss type inequality for the Bochner Integral of vector-valued functions in Hilbert spaces and applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S, Buse, Constantin, Cerone, Pietro and Roumeliotis, John (2006) A refinement of Gruss type inequality for the Bochner Integral of vector-valued functions in Hilbert spaces and applications. Journal of the Korean Mathematical Society, 43 (5). pp. 911-929. ISSN 0304-9914

Abstract

A refinement of Gruss type inequality for the Bochner integral of vector-valued functions in real or complex Hilbert spaces is given. Related results are obtained. Application for finite Fourier transforms of vector-valued functions and some particular inequalities are provided.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2959
Official URL http://www.kms.or.kr/home/kor/article/journal/abst...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID10923, Gruss inequality, Bochner integral, Fourier transforms, Hilbert spaces
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login